Can you remind us again what meds and dosages you are currently on (or post your signature with that info)? I'm willing to bet your maintenance medications aren't sufficient, and you are going to need higher dosages of current meds (if not already at maximum) and/or additional medications to sustain without the pred. As running into trouble and seeing increased urgency and increased bms total in the 15-20mgs of pred is usually a calling-card to that fact.
At 7-weeks, you aren't as likely to suffer from a lot of withdrawal. At less than 2-months on pred, you can usually rapidly taper safely. Only asterisks is if you are especially sensitive to the pred. It's a generally do-no-harm thing though, and worthy of trying: smaller, more frequent drops of pred to ease. I'd not continue on a taper at this time unless you are certain you are not regressing and returning to a flare. If you are regressing, continuing a taper is stupid and will only return you into a bad flareup, again. Rather, when flare symptoms return during a taper of pred, you go back to your last safe-dosage (that is the last dosage where you did not regress), contact your gasteroenteroligist and tell him/her of what happened, adjust maintenance meds and wait a sufficient amount of time, and then continue the taper again.
Post Edited (iPoop) : 1/2/2019 10:25:10 AM (GMT-7)